# SDR 97ZZZX4219

- Difficulty date: September 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861PA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, THE EMERGENCY LIGHTS FAILED TEST AT THE R3 SECTION.  REPLACED POWER SUPPLY, OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
